# SDR MALA040910

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 15,007 hours, 16,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, RT FUSELAGE FRAME AT FS 686.888 IS CHAFED BY CARGO DOOR CABLE.  DAMAGE WILL BE REPAIRED IAW MESABA EO S53277 AND SAAB DOCUMENT NR 340SDS007917.  REFER EAMS WORK ORDER 211273/TASK 2520.
